# SDR HALA2023082300176

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 14,823 hours, 3,171 cycles
- Engine: Iae PW1130GJM
- Engine time: 11,024 hours, 2,490 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rod
- Part number: D0003107000400
- Part serial: 2345354030
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING #1 ENGINE CHANGE FOUND ROD DAMAGED. REMOVED AND REPLACED #1 ENGINE ROD PER IPC 29-11-86-03A,OK TO CONTINUE SERVICE.
